# SDR SWIA200514909

- Difficulty date: April 15, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 43,323 hours, 53,033 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207611
- Part serial: 120025R
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 3,803 hours, 5,529 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP CONTROL FAULT AND ADVANCED SWS WHEN FLAPS SELECTED.  REMOVED AND REPLACED FLAP LEVER IAW MM 27-50-01, OPERATIONAL CHECK GOOD.
